# SDR DALA2017082306345

- Difficulty date: August 22, 2017
- Submitted: August 23, 2017
- Operation: Air carrier
- Aircraft: N984DL
- Make and model: Doug MD-88
- Aircraft serial: 53311
- Aircraft time: 68,012 hours, 48,764 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Not Reported
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY EVACUATION LIGHT BATTERY PACK OPS CHECK. REPLACED OVERWING EMERGENCY LIGHT POWER SUPPLY AND BATTERY PACK IAW AMM 33-53-00 PERFORMED SATISFACTORY OPS CHECK.
